American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 96 found      Go to page: 1 2 3 4

[31] Saharon Shelah, Jörg Brendle and Saharon Shelah. Ultrafilters on $\omega$-their ideals and their cardinal characteristics. Trans. Amer. Math. Soc. 351 (1999) 2643-2674. MR 1686797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Todd Eisworth and Judith Roitman. CH with no Ostaszewski spaces. Trans. Amer. Math. Soc. 351 (1999) 2675-2693. MR 1638230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Arthur W. Apter and Saharon Shelah. Menas' Result is Best Possible. Trans. Amer. Math. Soc. 349 (1997) 2007-2034. MR 1370634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Arthur W. Apter and Saharon Shelah. On the strong equality between supercompactness and strong compactness. Trans. Amer. Math. Soc. 349 (1997) 103-128. MR 1333385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jan Saxl, Saharon Shelah and Simon Thomas. Infinite products of finite simple groups. Trans. Amer. Math. Soc. 348 (1996) 4611-4641. MR 1376555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Saharon Shelah and Otmar Spinas. Gross spaces. Trans. Amer. Math. Soc. 348 (1996) 4257-4277. MR 1357403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Mariusz Rabus. An $\omega_2$-minimal Boolean algebra. Trans. Amer. Math. Soc. 348 (1996) 3235-3244. MR 1357881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Jan Trlifaj. Whitehead test modules. Trans. Amer. Math. Soc. 348 (1996) 1521-1554. MR 1322958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Akihiro Kanamori and Saharon Shelah. Complete quotient Boolean algebras . Trans. Amer. Math. Soc. 347 (1995) 1963-1979. MR 1282888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Paul C. Eklof, Matthew Foreman and Saharon Shelah. On invariants for $\omega\sb 1$-separable groups . Trans. Amer. Math. Soc. 347 (1995) 4385-4402. MR 1316849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Franklin D. Tall. Topological applications of generic huge embeddings . Trans. Amer. Math. Soc. 341 (1994) 45-68. MR 1223302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Paul C. Eklof and Saharon Shelah. On a conjecture regarding nonstandard uniserial modules . Trans. Amer. Math. Soc. 340 (1993) 337-351. MR 1159192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Howard Becker, Sylvain Kahane and Alain Louveau. Some complete $\Sigma\sp 1\sb 2$ sets in harmonic analysis . Trans. Amer. Math. Soc. 339 (1993) 323-336. MR 1129434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] R. W. Knight. $\Delta$-sets . Trans. Amer. Math. Soc. 339 (1993) 45-60. MR 1196219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Alan Mekler, Saharon Shelah and Jouko Väänänen. The Ehrenfeucht-Fra\"\i ss\'e-game of length $\omega\sb 1$ . Trans. Amer. Math. Soc. 339 (1993) 567-580. MR 1191613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Eric K. van Douwen. The product of two normal initially $\kappa$-compact spaces . Trans. Amer. Math. Soc. 336 (1993) 509-521. MR 1022170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] P. D. Seymour and Robin Thomas. Excluding infinite trees . Trans. Amer. Math. Soc. 335 (1993) 597-630. MR 1079058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] A. Hajnal and P. Komjáth. Corrigendum to: ``Embedding graphs into colored graphs'' . Trans. Amer. Math. Soc. 332 (1992) MR 1140915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Claude Laflamme. Equivalence of families of functions on the natural numbers . Trans. Amer. Math. Soc. 330 (1992) 307-319. MR 1028761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] James Cummings. A model in which GCH holds at successors but fails at limits . Trans. Amer. Math. Soc. 329 (1992) 1-39. MR 1041044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Winfried Just. A modification of Shelah's oracle-c.c.\ with applications . Trans. Amer. Math. Soc. 329 (1992) 325-356. MR 1022167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] W. J. Mitchell. On the singular cardinal hypothesis . Trans. Amer. Math. Soc. 329 (1992) 507-530. MR 1073778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] M. Groszek and T. Jech. Generalized iteration of forcing . Trans. Amer. Math. Soc. 324 (1991) 1-26. MR 946221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Zoltán T. Balogh. On collectionwise normality of locally compact, normal spaces . Trans. Amer. Math. Soc. 323 (1991) 389-411. MR 989571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Winfried Just and Claude Laflamme. Classifying sets of measure zero with respect to their open covers . Trans. Amer. Math. Soc. 321 (1990) 621-645. MR 967315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Joseph Shipman. Cardinal conditions for strong Fubini theorems . Trans. Amer. Math. Soc. 321 (1990) 465-481. MR 1025758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] A. Maitra, R. Purves and W. Sudderth. Leavable gambling problems with unbounded utilities . Trans. Amer. Math. Soc. 320 (1990) 543-567. MR 989581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Menachem Magidor. Representing sets of ordinals as countable unions of sets in the core model . Trans. Amer. Math. Soc. 317 (1990) 91-126. MR 939805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Paul Corazza. The generalized Borel conjecture and strongly proper orders . Trans. Amer. Math. Soc. 316 (1989) 115-140. MR 982239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Jacek Cichoń. On two-cardinal properties of ideals . Trans. Amer. Math. Soc. 314 (1989) 693-708. MR 1005527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 96 found      Go to page: 1 2 3 4